Jump to content

Welcome to Grasscity Forums - Register now for FREE
Register now to gain access to all of our features, it's FREE and only takes one minute.
Once registered and logged in, you will be able to create topics, post replies to existing threads, give reputation to your fellow members, get your own private messenger, post status updates, manage your profile and so much more. This message will be removed once you have signed in.
Create an Account

Day After Opiate Sickness


  • Please log in to reply
 

#1
Skunk1

Skunk1

    Banned

  • Banned by Moderators
  • 954 posts
Alright, I used to take opiates recreationally every now and then up until over a year ago with no problems whatsoever. I've done 'em all. Felt great on them and I'd feel fine the next day too.

Now a year later whenever I take an opiate, doesn't matter which kind, I get really sick the day after. I still feel perfect on them, but the next day is so bad that I don't want to do it anymore. It's the same symptoms as an opiate withdrawals, not fun at all. Doesn't matter how big or small the dosage is either. I've tried switching things up ie. different combinations of eating before/during/after etc.

I've looked all over the web and found no clear answer so I'm turning to you blades for help. I can't be getting addicted after one little dosage right? I have these oxycontin just sitting here and I think I'm just going to give them away:(

I was addicted to oxy in the past because the guy I used to buy bud from would give me a handful for free every time I picked up bud. Would that have somethig to do with it?:confused:

#2
JJC420

JJC420

    Registered User

  • Registered Upgraded
  • 677 posts

I was addicted to oxy in the past because the guy I used to buy bud from would give me a handful for free every time I picked up bud. Would that have somethig to do with it?:confused:

that is such udder bullshit. oxys are one of the most profitable drugs. theres no way anyone is giving you a handful for free.

#3
biondo

biondo

    Banned

  • Banned by Moderators
  • 128 posts
im having the same problem, i wanna kno an answer

#4
Em Dee Em Aye

Em Dee Em Aye

    Banned

  • Banned by Moderators
  • 937 posts
Maybe your stomach can't take it anymore, just sell the oxys and buy bud.

#5
Skunk1

Skunk1

    Banned

  • Banned by Moderators
  • 954 posts

that is such udder bullshit. oxys are one of the most profitable drugs. theres no way anyone is giving you a handful for free.

Why would I lie? We've known each other for a long time and he was always fucked up on painkillers and other drugs so he didn't care. How he always had that many, I don't know and I don't care. Not everyone is selfish with their drug use. Thanks for answering my question though. No reason to be jealous and hate because I got something for free. It's spelled "utter" too, we're not talking cows here.

When I say handful I don't literally mean a handful. He would usually just hand me 4-6ish. I was picking up every Friday so 4-6 free oxys a week plus what I bought from someone else.

#6
Skunk1

Skunk1

    Banned

  • Banned by Moderators
  • 954 posts

Maybe your stomach can't take it anymore, just sell the oxys and buy bud.

That's what I was thinking....my body just rejects it now. But I still feel that perfect opiate euphoria feeling while I'm on it. Sickness doesn't come until the day after.

#7
Skunk1

Skunk1

    Banned

  • Banned by Moderators
  • 954 posts
Bumpidy bump.....I need to hear more peoples' response to this because it looks like I'm not the only one with this problem.

#8
Ezav420

Ezav420

    [FLY YOUNG FELLA]

  • Old School
  • 6,640 posts
im not too sure man, i havent gotten any day after sickness ever..

im pretty fucking high on oxy now though..:D:smoke:

#9
Stangfriik

Stangfriik

    Registered User

  • Registered Upgraded
  • 890 posts
Oxy's always used to make us sick the next day which is why we never liked them. It wasn't until our tolerance was pretty high from roxi's, that we were able to take the oxy's and that was only because we were already addicted so any oxycodone we could get, was ok.

#10
s w i s h e r

s w i s h e r

    The Drofessional

  • Registered Upgraded
  • 5,356 posts
it's called WITHDRAWAL. Sligh physical dependence is what it sounds like. Your body is used to the opiates in your system when you get high, and the day after when you have none in your system, you will get sick. COMING FROM A RECOVERING HEROIN ADDICT.....

edit: And yeah, it'll probably happen every time now. There's a definite line between recreation and...need. Find a new Drug of Choice is my advice.

How often do you get high? Is it a daily thang? Every other day, when the sickness is gone?

Edited by s w i s h e r, 18 October 2008 - 03:16 PM.


#11
Stangfriik

Stangfriik

    Registered User

  • Registered Upgraded
  • 890 posts

it's called WITHDRAWAL. Sligh physical dependence is what it sounds like. Your body is used to the opiates in your system when you get high, and the day after when you have none in your system, you will get sick. COMING FROM A RECOVERING HEROIN ADDICT.....

edit: And yeah, it'll probably happen every time now. There's a definite line between recreation and...need. Find a new Drug of Choice is my advice.

How often do you get high? Is it a daily thang? Every other day, when the sickness is gone?



I was thinking that also but he said he was previously addicted to them so I assumed he would know what were and weren't withdrawals.

I was addicted to painkillers and I never vomited while going through withdrawals. Granted I only went a couple days without them before starting suboxone, but through all the hell of those two days, nausea just wasn't a symptom.
  • s w i s h e r likes this

#12
s w i s h e r

s w i s h e r

    The Drofessional

  • Registered Upgraded
  • 5,356 posts

I was thinking that also but he said he was previously addicted to them so I assumed he would know what were and weren't withdrawals.

I was addicted to painkillers and I never vomited while going through withdrawals. Granted I only went a couple days without them before starting suboxone, but through all the hell of those two days, nausea just wasn't a symptom.

Oh word, I didn't see that he said he was an addict. Guess it's time for OP to find something else to keep him occupied.

I think withdrawal symptoms vary from opiate to opiate...like oxycodone has different symptoms than morphine and morphine has different symptoms than heroin etc etc

#13
elitebattlebud

elitebattlebud

    Woodlawn Toker

  • Registered Upgraded
  • PipPipPip
  • 87 posts
Get some mushrooms they are fun and enlightening.

#14
Skunk1

Skunk1

    Banned

  • Banned by Moderators
  • 954 posts
Yeah I get the exact same symptoms of withdrawal I just didn't think I could get hooked again after one use. I could understand for oxy but I can't take ANY opiate any more. As embarassing as it sounds, I even get sick the day after taking tramadol now:(

Thanks for the responses, I'm just going to give all the pills I have to a friend. I'm not some junky that's going to continue taking these just because I want to get high, not worth it. Time to mooove on. Sweet mary jane never makes me feel down. :smoking::bongin:

#15
chronix

chronix

    Registered User

  • Registered Upgraded
  • 1,162 posts

that is such udder bullshit. oxys are one of the most profitable drugs. theres no way anyone is giving you a handful for free.


I'm all for calling people out on bullshit posts, but this was unneccesary.




1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users